# SDR REXA2022081001828

- Difficulty date: August 9, 2022
- Submitted: August 10, 2022
- Operation: Air carrier
- Aircraft: N920XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15167
- Aircraft time: 33,017 hours, 22,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH690362841
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H SEAT RAIL IS CORRODED BETWEEN FS 677 - FS 693	REMOVED LH SIDE SEAT RAIL BETWEEN FS 677 AND FS 720 IAW CRJ 900 AMM 53-00-49-000-801-A19.INSTALLED NEW SEAT RAIL PN:SH690-36284-1 ON LH SIDE BETWEEN FS 677 AND FS 720 IAW CRJ 900 AMM 53-00-49-400-801-A19.
